# SDR AALA202001069018

- Difficulty date: January 1, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 32,639 hours, 13,267 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DURING L/H ELEVATOR TAB INSPECTION, FOUND LOWER R/H SPRING BROKEN. REPLACED LOWER R/H TAB CONTROL MECHANISM SPRING (LT ELEV) IAW AMM 27-31-34.
